# SDR SIMA20180215004

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 34,189 hours, 29,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contactor
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY EXIT SIGN INOPERATIVE.  REMOVED AND CLEANED THE CONTACTORS IAW GENERAL MAINTENANCE,  OPS CHECKED GOOD.
